# SDR DALA2022031401645

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 52,200 hours, 36,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE AT STA 428 STR 19. MAINTENANCE INSTALLED A TEMPORARY REPAIR DOUBLER PER STEPS 5A, (3A) FIG. 202 ( SHEET 19) B717 SRM 53-02-01-2R-1. OK TO CONTINUE ON SRM WITH THE CONDITIONS LISTED ON B717 SRM 52-02-01-2R-1 TABLE 203. (LP #2152236)
